# SDR IPXA2015031486998

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 67,301 hours, 11,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0551
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PDC, FOUND EMRGENCY LIGHT POWER 1 LOR/R.  THE EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-000-802, IPC 33-51-01.  PERFORMED THE EMERGENCY LIGHT TEST PASS PN:ON/OFF:604411-5, SN:ON-1081, SN:OFF-0551.
